question-icon

Hi...I took plan b on December 21st. My period was

default
Posted on Thu, 7 Mar 2019
Question: Hi...I took plan b on December 21st. My period was supposed to be on January 14th but I never got my period. I’m still waiting and I have taken several pregnancy tests and all said negative. Also I saw light spotting with reddish brown discharge last two days. I’m freaking out. Do I need to visit emergency care? My boyfriend was drunk and he pulled out but was just not sure if there was preejaculation. Is my cycle just off or is there something I need to worry about?
doctor
Answered by Dr. Prasad (1 hour later)
Brief Answer:
Need a clarification...

Detailed Answer:
Hi,

You did not mention when were you involved in sexual intercourse. And after what time frame did you take plan B.

If plan B was used within 24 hours after the sexual exposure, then you are not likely to be pregnant. The current delay and mild spotting is the result of hormone change. Full period should resume in a day or two. And you need not be overly worried.

Hope this helps.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3382 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi...I took plan b on December 21st. My period was

Brief Answer: Need a clarification... Detailed Answer: Hi, You did not mention when were you involved in sexual intercourse. And after what time frame did you take plan B. If plan B was used within 24 hours after the sexual exposure, then you are not likely to be pregnant. The current delay and mild spotting is the result of hormone change. Full period should resume in a day or two. And you need not be overly worried. Hope this helps. Regards